CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
  Views: 53,699
Published: 14 years ago
 
This is a reply to # 70,172

Re: Mirena IUD Side Effects


I had the "fluttering" too, with the mirena. My periods stopped after about 4 months of bleeding/spotting. I have not had a period since, I have had it 3 years now. The only real complaint i've had is wt gain. I was not heavy to start with, lost all my baby wt by my 6 wk check up. I've gained 25-30lbs a year since insertion (Total 82lbs in 3 years)I went from 150 fit and in shape to 232 and miserable. I've been tested for pregnancy, cysts, thyroid, everything my doctor can imagine. The OB/GYN told me that the mirena could not be causing the wt gain, mood swings, bloating, etc. so I thought it was just me. After reading this site the other night. I removed mine myself. I asked my MD what was involved and he said you just pull the strings. I didn't even feel it as it came out. had some mild cramping afterwards, nothing major. Already I feel 100% better. not as fatigued. will update after a few weeks and let you know if the weight comes off. I also was scared of the fluttering, I told my husband "I can't be pregnant" but it felt just like it did when my daughter started moving. I kept the fluttering for 2 years, no baby, thank God!. Hope this helps.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

6.922 sec, (1)